Journal article icon

Journal article

Travelling wave phenomena in non-linear diffusion degenerate Nagumo equations

Abstract:

In this paper we study the existence of one-dimensional travelling wave solutions u(x, t) = φ(x - ct) for the non-linear degenerate (at u = 0) reaction-diffusion equation ut = [D(u)ux]x + g(u) where g is a generalisation of the Nagumo equation arising in nerve conduction theory, as well as describing the Allee effect. We use a dynamical systems approach to prove: 1. the global bifurcation of a heteroclinic cycle (two monotone stationary front solutions), for c = 0, 2. The existence of a uniqu...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s002850050073

Authors


SanchezGarduno, F More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL OF MATHEMATICAL BIOLOGY
Volume:
35
Issue:
6
Pages:
713-728
Publication date:
1997-06-05
DOI:
EISSN:
1432-1416
ISSN:
0303-6812
URN:
uuid:6f0e294e-1ce3-48bd-9996-025a864aacca
Source identifiers:
19817
Local pid:
pubs:19817

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP